# SDR C77A2012030800061

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 10,845 hours, 6,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066796001
- Condition: Broken
- Location: Cabin
- Part time: 10,845 hours, 6,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM ANGLE IS BROKEN AT FRAME 86. R & R ANGLE IAW SRM 51-41-01 & 51-43-01 IAW EO E175-5300-048 ON WO 461536-111.
